# SDR AALA202501135866

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,234 hours, 28,406 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Compensator
- Part number: 2020201
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT WITH CENTER FUEL AND BOTH CENTER FUEL PUMPS ON A 1,000 POUND FUEL IMBALANCE DEVELOPED BETWEEN THE MAIN WING FUEL TANKS. THE LEFT TANK SHOWED 7,300 AND THE RIGHT TANK SHOWED 8,300. LEFT HAND WING FUEL QUANTITY INDICATOR CONFIRMED INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202501095866): REMOVE AND REPLACED NUMBER 1 MAIN TANK COMPENSATOR, OPERTIONAL AND LEAK CHECK PASSED. PER AMM 28-41-21-000/400-80**(CLOSED).
